JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 4, Article 107
Inequalities for a Sum of Exponential Functions

    Authors: Faiz Ahmad,  
    Keywords: Inequality, Exponential functions, Delay equation.  
    Date Received: 13/01/04  
    Date Accepted: 31/08/04  
    Subject Codes:


    Editors: Peter S. Bullen,  

We generalize the result $ min_{x>0} {{frac{e^{tau x}}{x}}}=tau e$, $ (tau>0)$, to a function in which the numerator is the sum $ sum _{i=1}^n p_i e^{tau_i x}.$ Upper and lower estimates are close to the exact result when $ {frac{min_{1leq ileq n}tau_i}{max_{1leq ileq n}tau_i}}$ is not far from unity. Computational results are given to verify the main results.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login